# SDR SWAA2024060685971

- Difficulty date: May 15, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 33,676 hours, 15,991 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP AFT FLAP INBOARD UPPER SURFACE HAS DELAMINATED AREA AS MARKED<[01] 04 - REPAIRED PER [SRM 57-53-01-2R-14-B00296 (REPAIR 14 - OUTBOARD AFT FLAP TRAILING EDGE WEDGE - PERMANENT)];[02] AUDIT C/W
